# SDR SWIA20250613409

- Difficulty date: April 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 OFF ELONGATED / DAMAGED ANTENNA INSTALLATION FASTENER HOLE MEASURING 0.281" DIAMETER AT APPROX. FS 409 + 12 AND STR 27 IN FOOTPRINT OF VHF2 ANTENNA.  (C-CHECK RO 06/12/2025)COMPLIED WITH REO 601R-53-31-1329 REV "--" DATED 2025-05-22 TEMPORARY REPAIR FOR ELONGATED HOLE AT VHF ANTENNA #2 INSTALLATION BETWEEN FS 409 - FS409+16 AND STR26R Â€“ STR27. PERFORMED EDDY CURRENT INSPECTIONS REQUIRED WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR LEAK CHECK. REF CHILD FOR MCO - THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 6000 FLIGHT HOURS FROM THE TIME OF IN CORPORATION OF THIS REO.
